JIMO
A discretization based smoothing method for solving semi-infinite variational inequalities
Burcu Özçam Hao Cheng
Journal of Industrial & Management Optimization 2005, 1(2): 219-233 doi: 10.3934/jimo.2005.1.219
We propose a new smoothing technique based on discretization to solve semi-infinite variational inequalities. The proposed algorithm is tested by both linear and nonlinear problems and proven to be efficient.
keywords: Variational inequalities smoothing. semi-infinite

Year of publication

Related Authors

Related Keywords

[Back to Top]